Difference between revisions of "Io1986"

From DispersiveWiki
Jump to navigationJump to search
 
(Added link to MathSciNet)
Line 1: Line 1:
R.J. Iorio Jr., ''On the Cauchy problem for the Benjamin-Ono equation'', CPDE '''11''' (1986), 1031-1181.
+
R.J. Iorio Jr., ''On the Cauchy problem for the Benjamin-Ono equation'', Comm. PDE '''11''' (1986), 1031-1081.
  
 +
[http://www.ams.org/mathscinet-getitem?mr=0847994 MathSciNet]
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 06:01, 1 February 2007

R.J. Iorio Jr., On the Cauchy problem for the Benjamin-Ono equation, Comm. PDE 11 (1986), 1031-1081.

MathSciNet